# SDR 96ZZZM1083

- Difficulty date: May 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47260
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Overheated
- Location: Left
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LEFT ACM OVERHEATED, FILLED CABIN WITH SMOKE, EVACUATED AIRCRAFT.  AIRCRAFT WAS AT GATE.  SECURED SENSE LINE ON LEFT FLOW CONTROL VALVE, OPS CHECK GOOD.  (M)
